# SDR CA980930024

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150REVK3
- Condition: Cracked
- Location: Fuselage
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT TOW OUT, IT WAS NOTICED THE ELT TRANSMIT LIGHT WAS ON.  RESETTING THE REMOTE SWITCH HAD NO EFFECT AND RESETTING THE ELT ON/OFF SWITCH HAD NO EFFECT.  THE ELT BATTERY HAD TO BE DISCONNECTED FOR THE ELT TO STOP TRANSMITTING.  THE CASE OF THE ELT WAS CRACKED ON TOP AND BOTTOM ALLOWING MOISTURE TO INGRESS AND POSSIBLY CAUSING A SHORT.  THE ELT WAS REPLACED.
